# SDR 20010111CW001

- Difficulty date: January 2, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N271LR
- Make and model: Boeing 737230
- Aircraft serial: 22636
- Aircraft time: 48,341 hours, 26,912 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adj
- Location: Aft Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, IN FLIGHT, TPU-012, LIM-IQT, AFT SRV ANNUNCIATION  LIGHT CAME ON.  PERFORMED CK ON DOOR, LISTENED FOR A PRSUR LEAK, AC RETURNED TO APRT.  TECH ADJUSTED SRVC DOORPROXIMITY SENSOR, AND PRSUR TEST.  AC RETURNTO NORMAL OPERATION.
